Re: Re: Re: EFFEXOR WITHDRAWALS

Re: Re: Re: EFFEXOR WITHDRAWALS

Posted by Gina on 02/28/04 at 11:52 AM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]


I have been on effexor XR for over a year, i am up to the max dose of 325 mg. I have been taking my dosage as prescribed and am having withdrawal effects that this site is speaking of….has anyone else experienced this? I have the brain charges, swishing from side to side, and all the others that go along with it. My question is, is it possible that I have built a tolerance to this medication? I have an appointment to go see a new doctor, (good, caring doctor) to see what can be done. I am dysthymic (cyclical depressive) that has run in my family….So, has anybody experienced these effects while taken their correct dosages? I would be appreciative to hear from anyone that could advice or share similar experience….Thank you!!!!!!


Replies
Posted By # Date & Time

Re: Re: Re: Re: EFFEXOR WITHDRAWALS
Kandy 0 09/23/04 06:34 AM

Re: Re: Re: Re: EFFEXOR WITHDRAWALS
Tracy 6 04/01/04 08:26 AM


Submit Your Reply
Your Name
Your Email
Topic
Message